# SDR SWI2025F00442

- Difficulty date: March 21, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N602UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000795
- Aircraft time: 12,775 hours, 8,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM SEAT TRACK CORRODED AS MARKED FR17 AND FR19-20. (C-CHECK RO 04/08/2025)REMOVED AND REPLACED LH FLOOR BEAM SEAT TRACK BETWEEN FR12 - FR21. REF EMB SRM 51-40-08. (SEE CONTINUATION CARD FOR WORK ACCOMPLISHED).  REMOVED AND REPLACED WITH FACTORY PART- NO CHANGE IN WEIGHT/BALANCE.
